# SDR C2XA01IA391

- Difficulty date: October 24, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Part time: 3,470 hours, 2,421 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-  THE CREW NOTED A ELECTRIC SMELL FROM THE GALLEY HOT JUG AREA.  MAINTENANCE INSPECTED THE AIRCRAFT, AND, THE AIRCRAFT WAS RELEASED IAW MEL.  MAINTENANCE C-CHECK, REMOVED AND REPLACED RECEPTACLE CONNECTORS AT AFT GALLEY AREA, PERFORMED A OPERATIONAL CHECK OF THE HOT JUG SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
